# SDR 95FDEA01181

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 495-535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED ALONG FLANGES BS 495-535 AND BS 615, BL 0, WL 208.5.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK BS 480-630 PER SRM 53-10-5.
